# SDR SWIA202162310

- Difficulty date: July 22, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED LH AILERON WING AFT SPAR BUSHINGS (8EA) REF-CRJ-900 AMM 20-31-00-400-802 A01. / INSTALLED NEW HARDWARE ON LH AILERON, SEE CAMP 23166572
